# SDR DALA2025070104949

- Difficulty date: June 29, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,704 hours, 30,595 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 L4 DOOR GIRT BAR BECAME DISLODGED FROM DOOR ASSY.   INSTALLED L4 DOOR SLIDE AND ASSIST BOTTLE PINS INSTALLED GIRT BAR. RMVD DOOR SLIDE AND ASSIST BOTTLE PINS IAW B757 AMM 25-66. VERIFIED L4 SLIDE PIN REMOVED, DOOR ARMS NORMAL
